I'm back!!

Sorry I have been away from the board for a while after only just joining!!

We moved house and had no internet connection, then given a dongle which was just tooooo slow to post with and now I'm back with broad band-phew!!

Trying to catch up with how everyone is doing and hope everyone is doing well, as well as you can be, getting well asap etc

Had a mixed few weeks-some bad brittle attacks and pred up and down like a horse on a carousel!!

Had a good appt with consultant 2 weeks ago. He is just so fab and listens to what I say and vice versa and after deciding that I still need more control and unfortunately the only way to do that at the mo is to add in more medication I have been put on Azithromycin 3 days a week.

I *think* I feel a little better on it and seem to have less symptoms (although I know trials on average asthmatics have not given good results for its use on asthmatics in the difficult/brittle asthmatics it has had some good results) The only down side is that evryday I take it I feel soooo sick and my gastro symptoms flare up (have IBS and wheat/yeast intolerance) SO not sure what to think/do next?

Has anybody been on Azithromycin?

Thanks x

2 Replies

  • Hello, I've been on Azithromycin a long time and didn't notice any bad effects when I started it - but then we all respond differently where side effects are concerned. Hopefully GI effects will wear off in a while :)

    Could you get some domperidone from the chemist, to take before the Azithromycin? Should help with the nausea.

    Lynda :)

  • Thanks for the reply Lynda

    Well my last two doses have gone down a treat with no yukky side effects so hopefully you were right and I just had to get used to them.

    Did you find they helped you?

    Thanks again x

You may also like...